# SDR P2EA00111

- Difficulty date: April 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adj
- Location: Speed Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - FLT 564 - DURING DESCENT, SPEED BRAKE DEPLOYMENT CAUSED AIRCRAFT TO ROLL TO THE LEFT DURING INITIAL DEPLOYMENT ONLY AT HIGHER SPEEDS.  OK BELOW 250 KTS.  ADJUSTED ALL FLIGHT SPOILERS PER MM 27-61-51 AND 27-61-0.  PERFORMED EVALUATION FLIGHT.  CREW REPORTED SPEED BRAKE CHECKED NORMAL AT 300, 280, 250 AND 220 KNOTS.  NO ROLL CONDITION NOTED.  (M)
